# SDR 97ZZZM639

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN FLOOR SUPPORT STATION 312-328 LBL 12 HAS CORROSION.  FABRICATED FLOOR SUPPORT FROM 7075-6511 .090 BAC 1505-100246 1.875 BY 15.5.  FABRICATED SHIM FROM 7075 T6 .090 1.75 INCH BY 13 INCH IAW SRM 51-10-1. INSTALLED FLOOR SUPPORT AND SHIM IAW SRM 51-30-2.  N/R NR 71084/0695.
